MAUDE Adverse Event Report: AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife¿ bubble humidifier with 6 psi pressure relief valve experienced flow issue that resulted to patient desaturation.As an intervention, both cannula and bottle were changed.
 
Additional Manufacturer Narrative
Result of investigation: picture and samples received for investigation without lot numbers.The samples were visually inspected.However, no issues were found.Therefore the defect reported by the customer was not confirmed.

Brand Name
AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
MDR Report Key11766705
Report Number8030673-2021-00161
Device Sequence Number17159062
Product Code BTT
UDI-Device Identifier10190752114791
UDI-Public(01)10190752114791(10)0004166020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE
Device Catalogue NumberA5U580A4
Device Lot Number0004166020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;